# SDR 04FDEA00216

- Difficulty date: January 24, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-100
- Aircraft serial: 19202
- Aircraft time: 52,953 hours, 39,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65163387
- Condition: Corroded
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL BULKHEAD STA 950 LOWER -TEE CHORD IS CORRODED.  REMOVED AND REPLACED CHORD IAW SRM 51-30-2 ON N/R N00126 WO 24581 AT MAE.
